# SDR SWAA2024060683601

- Difficulty date: May 8, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 727 L/Rbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD BULKHEAD FLOOR TO BULKHEAD SUPPORT IS BROKE BS 727+4 LBL 10 TO RBL 10 WL156<[01] IF REPAIR REFERENCE 25-52-10-400-801-NG-01 WAS ORIGINALLY SELECTED BUT IS NO LONGER REQUIRED TO SIGN OFF THE FAULT; MARK THIS STEP AS N/A. RECEIVED NEW AFT CARGO BAY FORWARD BULKHEAD FLOOR TO BULKHEAD SUPPORT BS 727+4 LBL 10 TO RBL 10 WL156 ON PO # 971644 INSTALL WILL BE ON CARD # TTG8Q00SHPYH;[02] VERIFIED ACTION 1. JOB COMPLETE.
